# SDR NSV2008F00020

- Difficulty date: August 14, 2008
- Submitted: August 22, 2008
- Operation: Air carrier
- Aircraft: N339CJ
- Make and model: Saab 340B
- Aircraft serial: 340B339
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OPS CHECK OF EMERGENCY LIGHTS ON LC1, LIGHTS 46LN AND 66LN WERE INOPERATIVE.  FOUND WIRE TO FUSE 70LN PULLED OFF OF FUSE.  WIRE WAS RE-SECURED TO FUSE 70LN.  OPERATONAL CHECK OF LIGHTS WAS GOOD.  (S)
